| Model Number |
97713 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the implantable neurostimulator 97713 restore advanced had high impedance was observed on electrodes 1 and 5.An impedance check was performed on the current leads, confirming high impedance on these electrodes.The high impedances were greater than 20 ,000.The findings were communicated to the physician during the appointment.The physician decided not to perform a lead revision surgery at this time, as programming could be adjusted to avoid the affected electrodes.No patient complications have been reported as a result of this event.The manufacturer representative (rep) indicated they would send any further information as they become aware.See general text for omitted information.